Advertisement

What happens if I overdose on NSAIDs?

Seek emergency medical attention if you think you have overdosed on an NSAID. Overdose symptoms may include: nausea, vomiting, stomach pain, confusion, drowsiness, black or bloody stools, coughing up blood, shallow breathing, fainting or coma

Continue Learning about Nonsteroidal Anti-inflammatory Drugs

An Alarming Side Effect of NSAIDs: Ovulation Stops
An Alarming Side Effect of NSAIDs: Ovulation Stops
If the Duchess of Cambridge (Kate Middleton) had been taking any of the three common NSAIDs mentioned below, for any of the aches and pains that accom...
Read More
Why is the generic Meloxicam NOT as effective as the brand Mobic?
MediGuardMediGuard
In order to be approved, generic manufacturers must show that their products contain the same amount...
More Answers
How do NSAIDs prevent strokes and heart disease?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Aspirin is the only NSAID used as a blood thinner for people at risk of stroke or heart attack. By t...
More Answers
Are Steroid Injections for Back Pain Safe?
Are Steroid Injections for Back Pain Safe?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.